Table of Contents
Advances in Statistics
Volume 2014, Article ID 432805, 7 pages
http://dx.doi.org/10.1155/2014/432805
Research Article

Exact Inference for the Dispersion Matrix

Department of Biostatistics, University at Buffalo, 706 Kimball Tower, 3435 Main Street, Buffalo, NY 14214-3000, USA

Received 10 April 2014; Accepted 4 September 2014; Published 14 September 2014

Academic Editor: Lynn Kuo

Copyright © 2014 Alan D. Hutson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. F. Seber, Multivariate Observations, John Wiley & Sons, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Good, “Robustness of Pearson correlation,” Interstat, vol. 15, no. 5, pp. 1–6, 2009. View at Google Scholar
  3. M. A. Martin, “Bootstrap hypothesis testing for some common statistical problems: a critical evaluation of size and power properties,” Computational Statistics & Data Analysis, vol. 51, no. 12, pp. 6321–6342, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. P. Romano, “On the behavior of randomization tests without a group invariance assumption,” Journal of the American Statistical Association, vol. 85, no. 411, pp. 686–692, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. Commenges, “Transformations which preserve exchangeability and application to permutation tests,” Journal of Nonparametric Statistics, vol. 15, no. 2, pp. 171–185, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. S. P. Zhang, “The split sample permutation t-tests,” Journal of Statistical Planning and Inference, vol. 139, no. 10, pp. 3512–3524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Huang, H. Xu, V. Calian, and J. C. Hsu, “To permute or not to permute,” Bioinformatics, vol. 22, no. 18, pp. 2244–2248, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Janssen and T. Pauls, “A Monte Carlo comparison of studentized bootstrap and permutation tests for heteroscedastic two-sample problems,” Computational Statistics, vol. 20, no. 3, pp. 369–383, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. G. S. Mudholkar, M. C. Trivedi, and C. T. Lin, “An approximation to the distri bution of the likelihood ratio statistics for testing complete independence,” Technometrics, vol. 24, no. 2, pp. 139–143, 1982. View at Publisher · View at Google Scholar · View at Scopus
  10. T. Jiang, “The asymptotic distributions of the largest entries of sample correlation matrices,” The Annals of Applied Probability, vol. 14, no. 2, pp. 865–880, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. H. Xiao and W. B. Wu, “Asymptotic theory for maximum deviations of sample covariance matrix estimates,” Stochastic Processes and their Applications, vol. 123, no. 7, pp. 2899–2920, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus